# SDR CA160203025

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Nut
- Part number: A20431
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NEW SELF LOCKING NUTS WHICH THE FIBER IS COMING OUT OF THE NUT.  LOCKING NUTS ARE BATCH NR 47333.
